RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 2, Pages 153–173 (Mi msb4298)  

This article is cited in 15 scientific papers (total in 15 papers)

On regular bases in nuclear spaces

M. M. Dragilev


Full text: PDF file (1953 kB)

Bibliographic databases:
UDC: 513.881
Received: 07.05.1964

Citation: M. M. Dragilev, “On regular bases in nuclear spaces”, Mat. Sb. (N.S.), 68(110):2 (1965), 153–173

Citation in format AMSBIB
\Bibitem{Dra65}
\by M.~M.~Dragilev
\paper On regular bases in nuclear spaces
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 2
\pages 153--173
\mathnet{http://mi.mathnet.ru/msb4298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192310}
\zmath{https://zbmath.org/?q=an:0145.15903}


Linking options:
  • http://mi.mathnet.ru/eng/msb4298
  • http://mi.mathnet.ru/eng/msb/v110/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Dragilev, “On special dimensions defined on some classes of Köthe spaces”, Math. USSR-Sb., 9:2 (1969), 213–228  mathnet  crossref  mathscinet  zmath
    2. V. P. Zaharyuta, “Isomorphisms of Cartesian products of linear topological spaces”, Funct. Anal. Appl., 4:2 (1970), 166–168  mathnet  crossref  mathscinet  zmath
    3. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
    4. V. P. Kondakov, “Properties of bases of some koethe spaces and their subspaces”, Funct. Anal. Appl., 14:1 (1980), 46–48  mathnet  crossref  mathscinet  zmath
    5. V. P. Kondakov, “Bases of complemented subspaces of functional spaces”, Funct. Anal. Appl., 24:3 (1990), 241–242  mathnet  crossref  mathscinet  zmath  isi
    6. V. P. Kondakov, “The Existence of Bases in Complemented Nuclear Subspaces of Infinite Type Power Series Spaces”, Funct. Anal. Appl., 34:2 (2000), 146–147  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. P. Kondakov, “On complemented subspaces of some Köthe spaces of infinite type”, Siberian Math. J., 44:1 (2003), 93–98  mathnet  crossref  mathscinet  zmath  isi
    8. V. P. Kondakov, A. I. Efimov, “O dvukh klassakh prostranstv Këte — Freshe, v kotorykh kazhdoe dopolnyaemoe podprostranstvo imeet bazis”, Vladikavk. matem. zhurn., 5:4 (2003), 50–62  mathnet  mathscinet  zmath
    9. V. P. Kondakov, “Kharakterizatsiya dopolnyaemykh podprostranstv v dekartovykh proizvedeniyakh strukturno nesravnimykh prostranstv Këte iz klassov $(f)_0$ i $(f)_1$ Dragileva”, Vladikavk. matem. zhurn., 6:2 (2004), 17–20  mathnet  mathscinet  zmath  elib
    10. A. P. Goncharov, M. Zeki, “The diametral dimension of the spaces of Whitney jets on sequences of points”, Siberian Math. J., 46:2 (2005), 276–282  mathnet  crossref  mathscinet  zmath  isi  elib
    11. P. A. Chalov, “Multirectangular characteristics for Köthe power spaces of the second kind”, Sb. Math., 199:3 (2008), 459–475  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. V. P. Kondakov, A. I. Efimov, “O klassakh prostranstv Këte, v kotorykh kazhdoe dopolnyaemoe podprostranstvo imeet bazis”, Vladikavk. matem. zhurn., 10:2 (2008), 21–29  mathnet  mathscinet  elib
    13. V. P. Kondakov, “O svoistvakh dopolnyaemykh bazisnykh posledovatelnostei v blochnykh prostranstvakh tipa Këte”, Vladikavk. matem. zhurn., 11:3 (2009), 15–27  mathnet  mathscinet  elib
    14. V. P. Kondakov, “O slabykh bazisakh v funktsionalnykh prostranstvakh”, Vladikavk. matem. zhurn., 13:1 (2011), 21–30  mathnet  elib
    15. A. K. Dronov, V. M. Kaplitskii, “On the existence of a basis in a complemented subspace of a nuclear Köthe space from class $(d_1)$”, Sb. Math., 209:10 (2018), 1463–1481  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:282
    Full text:124

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020